# SDR ASOA201000085

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "EXIT" PLACARD IS PEELING.  REMOVED PAX DOOR EXIT PLACARD IAW AMM 11-20-00-000-801. INSTALLED NEW PAX DOOR EXIT PLACARD IAW AMM 11-20-00-400-801.
